# SDR AALA202111228225

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737*
- Aircraft serial: 31097
- Aircraft time: 34,170 hours, 14,206 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNABLE TO OPEN COCKPIT DOOR. CLEANED AND LUBRICATED DOOR LOCK PER AMM 52-00-00.
